Sectional Representation of Banach Modules.
Mathematische Zeitschrift, Tome 139 (1974), pp. 55-62
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1974__139_172110,
author = {Januario Varela},
title = {Sectional {Representation} of {Banach} {Modules.}},
journal = {Mathematische Zeitschrift},
pages = {55--62},
year = {1974},
volume = {139},
zbl = {0275.46041},
url = {http://geodesic.mathdoc.fr/item/MZ_1974__139_172110/}
}
Januario Varela. Sectional Representation of Banach Modules.. Mathematische Zeitschrift, Tome 139 (1974), pp. 55-62. http://geodesic.mathdoc.fr/item/MZ_1974__139_172110/